Rocky Mountain Journal of Mathematics

On the parity of the class number of the field of $q$-th roots of unity

D.R. Estes

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 3 (1989), 675-682.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250181472

Digital Object Identifier
doi:10.1216/RMJ-1989-19-3-675

Mathematical Reviews number (MathSciNet)
MR1043240

Zentralblatt MATH identifier
0703.11052

Citation

Estes, D.R. On the parity of the class number of the field of $q$-th roots of unity. Rocky Mountain J. Math. 19 (1989), no. 3, 675--682. doi:10.1216/RMJ-1989-19-3-675. http://projecteuclid.org/euclid.rmjm/1250181472.


Export citation